# SDR AALA201711089035

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,486 hours, 29,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 1638
- Condition: False Indication
- Location: E/E Bay
- Part time: 39,936 hours, 20,211 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ECAM MESSAGE CAME ON DURING LANDING.  REPLACED AVIONICS COMPARTMENT SMOKE DETECTOR IAW AMM.
